# SDR REXA20190814193

- Difficulty date: July 30, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW FS=319.00 TO FS=333.00 STGR 20RH AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT.   INTERCOSTAL BTW FS=319.00 TO FS=333.00 STGR 20RH AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) WAS REPLACED PER CRJ/900 SRM 51-42-21.
